MathSciNet Relay Station
MathSciNet bibliographic data
MR2607871 49K30 (34A60 34G25 49K21)
De Blasi, F. S.; Pianigiani, G. Baire category and the weak bang-bang property for continuous differential inclusions. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2413–2423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement